# SDR DALA2017012400658

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 59,426 hours, 22,376 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Monitor
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY DUE TO INDICATION OF LOSS OF RIGHT AND CENTER SYSTEM PRESSURE WITH NO QUANTITY LOSS.  TROUBLESHOT IAW FIM 29-35-00-815-802.  REPLACED THE HYDRAULIC QUANTITY MONITOR UNIT AND HYDRAULIC PRESSURIZATION MODULE. VERIFICATION FLIGHT PERFORMED WITH NO ISSUES NOTED.
